RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gor'kov, Yurii Pavlovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:163
Abstract pages:1091
Full texts:515

http://www.mathnet.ru/eng/person30307
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/452640

Publications in Math-Net.Ru
2005
1. Yu. P. Gor'kov, “Construction of the fundamental solution to a parabolic equation with degeneracy”, Num. Meth. Prog., 6:1 (2005),  66–70  mathnet
2004
2. Yu. P. Gor'kov, “Representation of a solution to a boundary value problem in half-space for the stationary equation of Brownian motion”, Num. Meth. Prog., 5:1 (2004),  118–123  mathnet
2003
3. Yu. P. Gor'kov, “Asymptotic behavior of a solution to the problem of Brownian motion”, Num. Meth. Prog., 4:1 (2003),  19–25  mathnet
1998
4. Yu. P. Gor'kov, “Formula of the solution of the Brownian motion problem”, Fundam. Prikl. Mat., 4:3 (1998),  869–888  mathnet  mathscinet  zmath
1980
5. Yu. P. Gor'kov, “On an application of the method of matching asymptotic expansions”, Dokl. Akad. Nauk SSSR, 253:4 (1980),  786–790  mathnet  mathscinet  zmath
1975
6. Yu. P. Gor'kov, “A formula for the solution of a boundary value problem for the stationary equation of Brownian motion”, Dokl. Akad. Nauk SSSR, 223:3 (1975),  525–528  mathnet  mathscinet  zmath
1974
7. A. M. Il'in, Yu. P. Gor'kov, E. F. Lelikova, “Method of matching of asymptotic expansions”, Dokl. Akad. Nauk SSSR, 217:5 (1974),  1033–1036  mathnet  mathscinet  zmath
8. Yu. P. Gor'kov, “Nonlocal solvability of the Cauchy problem for second-order nonlinear parabolic equations”, Mat. Zametki, 15:4 (1974),  581–586  mathnet  mathscinet  zmath; Math. Notes, 15:4 (1974), 342–345
1973
9. Yu. P. Gor'kov, “The behavior of the solutions of the Cauchy problem for a second order quasilinear parabolic equation as $t\rightarrow \infty $”, Differ. Uravn., 9:2 (1973),  290–298  mathnet  mathscinet  zmath
1972
10. Yu. P. Gor'kov, “The behavior of the solutions of a quasi-linear parabolic equation in divergence form as $t\rightarrow \infty $”, Differ. Uravn., 8:8 (1972),  1440–1446  mathnet  mathscinet  zmath
1970
11. Yu. P. Gor'kov, “The behavior of the solution of a boundary value problem for a second order quasilinear parabolic equation as $t\rightarrow \infty $”, Differ. Uravn., 6:6 (1970),  1064–1072  mathnet  mathscinet  zmath
1966
12. Yu. P. Gor'kov, “Periodic solutions of parabolic equations”, Differ. Uravn., 2:7 (1966),  943–952  mathnet  mathscinet  zmath
1964
13. Yu. P. Gor'kov, “The behaviour as $t\to\infty$ of the solutions of boundary-value problems for a quasi-linear parabolic equation”, Dokl. Akad. Nauk SSSR, 157:3 (1964),  509–512  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020